MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PUMP,REPLACEMENT,APP,AIRONE,ADJUSTABLE

MEDLINE INDUSTRIES, LP MEDLINE; PUMP,REPLACEMENT,APP,AIRONE,ADJUSTABLE
Catalog Number MSCAOPUMPADJ
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, it was discovered that the air mattress had "melted onto the bed mattress".The customer reported that the end-user was using the bed in their facility for "2-6 months".The customer reported that they are unable to identify the cause of the melt.The customer reported that there was no injury as a result of the reported product problem.The customer reported that there was no follow-up care, medical, and/or surgical intervention or treatment required.No additional details are available related to the customer reported issue.No medical intervention, serious injury, or follow-up care has been reported.
 
Event or Problem Description
According to the customer, it was discovered that the air mattress had "melted onto the bed mattress".

Brand Name
MEDLINE
Common Device Name
PUMP,REPLACEMENT,APP,AIRONE,ADJUSTABLE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sara young
three lakes drive
northfield, IL 60093-2753
MDR Report Key24809302
Report Number1417592-2026-00376
Device Sequence Number10682853
Product Code FNM
UDI-Device Identifier10080196404001
UDI-Public10080196404001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMSCAOPUMPADJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite